# SDR DALA2022102706969

- Difficulty date: October 26, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N391DN
- Make and model: Airbus A321-211
- Aircraft serial: 9027
- Aircraft time: 8,282 hours, 3,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT# 24C MISSING SEAT MOUNTED EMERGENCY EXIT LT (EPL ASSEMBLY). INSTALLED SEAT MOUNTED EMERGENCY EXIT LT (EPL ASSEMBLY) AT PASSENGER SEAR #24C IAW AIRBUS 319-320-321 AMM 33-51-19-400-002- A. OPS CHECK GOOD. (LP# 2469464)
